# SDR UIEA2019081645153

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 79,792 hours, 13,602 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Nr 10 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID EICAS MSG BEFORE 80KTS.   RTO AT 75KTS. RETURN TO BLOCKS.  FOUND #10 BRAKE ANTISKID TRANSDUCER FAULTY, PLACED ON DEFERRAL.   )
